# SDR 2006UALA01776

- Difficulty date: September 16, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 17,505 hours, 7,552 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EPSU BAT EMERGENCY R AND EPSU COM FWD L MESSAGE DISPLAYED.  REPLACED BATTERY PACK.  ACCOMPLISHED EMERGENCY LIGHT TEST, OPS CHECKED NORMAL.
